Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Progesterone causing anxiety, loss of focus, appetite and nausea ?

I have never experienced any kind of anxiety before, loss of focus, loss of appetite and nausea. But I started taking progesterone 100 mg 3 weeks ago and stopped taking them last week because of how I am feeling. Is Progesterone the reason I am having these symptoms?
Mon, 24 Feb 2014
Report Abuse
  User's Response
HI
Thank for asking to HCM
You have not mentioned for what you are taking this hormone therapy neither you have mentioned your age and gender, any way the symptoms that you have stated here and you are experiencing could be due to your anxiety and depression and not due to the drugs, hope this information helps you, bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Progestagens


Is Progesterone causing anxiety, loss of focus, appetite and nausea ?

HI Thank for asking to HCM You have not mentioned for what you are taking this hormone therapy neither you have mentioned your age and gender, any way the symptoms that you have stated here and you are experiencing could be due to your anxiety and depression and not due to the drugs, hope this information helps you, bye.